# SDR DALA2018021400884

- Difficulty date: February 14, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 43,288 hours, 28,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT IAW AMM 33-50, OPS CHECKED GOOD.
